Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
amandatorres

Is it normal at the end of your accutane journey to start getting acne and oily skin back a little bit???

Recommended Posts

I suffered from bad cystic acne, and i've been on accutane for 5 months now at 40mg. I was having bad side affects so for this past month untill the end of it, i am taking 20mg. My skin was all cleared on the 40mg, but now im getting a few new zits and my face feels oily just like it used to before accutane. I am so upset that just taking 20mg for a month would do this!! Starting september, i am supposed to be done with the course..but not if my acne starts coming back after being clear for 5 months!!!

Share this post


Link to post
Share on other sites

Yes, perfectly normal for me anyway. I got quite a bit of oil back, but no acne. Sure I get the odd few spots when i'm stressed or haven't been eating healthy. But its nothing compared to when I started accutane. Don't worry about it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×